# SDR UIEA2016051600289

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,368 hours, 5,631,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 105170
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UPPER DECK DOOR EMER SYS OPERATION, FOUND BOTH UPPER DECK BATTERY OK LIGHT NOT ON.  IAW WDM 52-21-13, 52-21-23 REV 40, PFM WIRING CONTINUITY CHECK FROM BATTERY MODULE TO UPPER DECK DOOR MODULE, RESULT WAS SATISFACTORY.  IAW AMM 52-23-14-004-001 & 52-23-14-404-005 REV 86, REPLACED BOTH UPPER DECK DOOR BATTERY PACK & INSTALLATION TEST, RESULT WAS SATISFACTORY.
